advertisement
Question
Posted by: Kasandra | 2009/03/14

Help

Hi dr, i had a break through bleed and i am still bleeding after 2 weeks also have cysitist so dr gave antibiotics and cycklohpron for the bleeding (which dont really help) i take a myprodol when i have pain, went for pelvic sonar was fine except for uterus lining thats still thick, does this mean i am still going to bleed long? My appetite is also gone and i get nausause if i eat. . Can only deal with rusks, yogurt. Seeing my dr monday again, should i just persevere and then switch to stronger pill? I am on mercilon. My body is so messed up now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kasandra

I suggest that you continue with Mercilon. It is a low dose estrogen combination oral contraceptive and will in time correct your menstrual cycle. Unfortunately, the thickened endometrium will cause break through bleeding, especially when the estrogen level in the pill decreases. This will however, normalise in a matter of time (one cycle).

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement